# SDR UIEA2023100500863

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION ON PREVIOUS REPAIR AT RUD STA 106.142 RUDDER TRAILING EDGE RH.( RUDDER TRAILING EDGE RH AT RUD STA 106.142 WAS REPAIRED IAW SRM 55-40-01-2R-1 FIG. 201 SHEET 2 PAGE 2-3 AND SRM 51-70-04-0G-0 PAR. 5G FIG. 9 SHEET 1 PAGE18,- 38,43 REV.123 AUG 15/2023 )
